Skip to content
My WebMD Sign In, Sign Up
legs & RA
avatar
sfonseca7 posted:
is it possible to lose the use of your legs because of RA?
Reply
 
avatar
1tolove responded:
My mom did.
 
avatar
sfonseca7 replied to 1tolove's response:
Thank you for the reply. Sorry to hear about your mom....I think that may happen to me.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

help with methotrexate side effectsExpert
I recommend all my patients on methotrexate take at least 1 mg of Folic Acid daily to help decrease the risk of side effects. In those ... More
Was this Helpful?
27 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.